# SDR IPXA2018061183425

- Difficulty date: June 8, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 24,018 hours, 15,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HAD THREE BULBS INOPERATIVE.  REPLACED THE BULBS IAW AMM 33-51-01-2.
